# SDR DL757030354

- Difficulty date: April 12, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 16,466 hours, 7,706 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610403M0DA
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PER CREW OVEN BURNING ODOR ON TAKEOFF AND CLIMB IN COCKPIT AND CABIN, ALL OVEN CBS PULLED CABIN ODOR STOPPED.THIS WAS ON FLT 1241 FROM ATL TO BWI. REMOVED AND REPLACED OVENS
